Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Norman, OK

June 1, 20134 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 1, 2013, 1:15 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2013, 1:15 AM CDT (06:15 UTC)
Expired
Jun 1, 2013, 4:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 30 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3260 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
6.9
Supercell composite
29.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:37 PM CDT, 6 hours 38 minutes earlier.

Area forecast discussion, May 31, 6:37 PM CDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT FRI MAY 31 2013

.AVIATION...00Z TAF ISSUANCE...
LARGE AND DANGEROUS SUPERCELL PRODUCING A LARGE AND DESTRUCTIVE
TORNADO WILL LIKELY PASS JUST NORTH/NORTHWEST OF KOKC...
THUNDERSTORMS WILL CONTINUE TO IMPACT ALL AIRFIELDS ACROSS CENTRAL
OKLAHOMA OVER THE NEXT 6 HOURS. CEILINGS WILL VARY FROM IFR TO
MVFR WITH STRONG WIND GUSTS IN ALL DIRECTIONS AND FREQUENT
LIGHTNING. AIRFIELDS IN WESTERN AND NORTHWESTERN OKLAHOMA WILL
LIKELY REMAIN VFR THROUGH THE END OF THE PERIOD.

JTK

&&

.PREV DISCUSSION... /ISSUED 528 PM CDT FRI MAY 31 2013/

UPDATE...
UPDATED POPS/WX...

DISCUSSION...
WITH STORMS FINALLY DEVELOPING ALONG THE FRONT ACROSS CENTRAL AND
NORTHERN OKLAHOMA WEST OF THE METRO...UPDATED POPS AND WX THROUGH
12Z. SHOULD SEE THIS LINE SLOWLY PUSH EASTWARD THROUGH THE
EVENING. BESIDES SIGNIFICANT SEVERE WEATHER...DAMAGING
HAIL...WINDS...AND TORNADOES...THE SLOW NATURE OF THE SYSTEM WILL
LIKELY RESULT IN AN INCREASED FLOOD/FLASH FLOOD RISK THROUGH THE
EVENING ACROSS NORTH CENTRAL OKLAHOMA.

JTK

PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 31 2013/

DISCUSSION...
MAIN ATTENTION THIS AFTERNOON IS ON THE IMMINENT SEVERE WEATHER
EVENT. FOR THE GENERAL FORECAST...ONLY A FEW CHANGES WERE MADE AS
COMPARED WITH THE FORECAST ISSUED THIS MORNING. RAIN CHANCES AND
RAINFALL AMOUNTS FOR TONIGHT AND TOMORROW WERE REFINED
SLIGHTLY...BASED ON THE LATEST EXPECTATIONS.

THE GENERAL SITUATION BEGINS WITH A HIGHLY VOLATILE ATMOSPHERE
THIS EVENING. WE EXPECT SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON...THEN CONVERT INTO A HEAVY RAIN EVENT
TONIGHT...GENERALLY AFFECTING AREAS THAT HAVE ALREADY EXPERIENCED
A RATHER LARGE AMOUNT OF RAIN IN THE PAST WEEK OR TWO. A FLASH
FLOOD WATCH IS ALREADY IN EFFECT...AND NO CHANGES APPEAR TO BE
PRUDENT AT THIS TIME.

AS THE STORM SYSTEM SHIFTS EAST AND SOUTHEAST DURING THE DAY
TOMORROW...THE RAIN WILL LIKEWISE SHIFT IN POSITION. WE EXPECT THE
RAIN TO BE MAINLY OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA BY
TOMORROW AFTERNOON. THE RAIN SHOULD END ENTIRELY BY SUNDAY
MORNING. AFTER A RAIN-FREE AND UNSEASONABLY MILD DAY ON
SUNDAY...RAIN RETURNS TO THE FORECAST ON MONDAY. THERE WILL BE AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY NEXT
WEEK. SEVERE WEATHER NEXT WEEK SHOULD BE RELATIVELY UNCOMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  90  68  81  57 /  70 100  20  10
HOBART OK         96  65  85  55 /  30  30  10  10
WICHITA FALLS TX  99  73  88  59 /  50  30  20  10
GAGE OK           92  57  81  50 /  10  20   0   0
PONCA CITY OK     87  63  79  53 /  90  90  10   0
DURANT OK         90  73  84  61 /  10  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
     013-018>020-024>026-028>032.

TX...NONE.
&&

03/04/04
Hazardous weather outlook, May 31, 10:28 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT FRI MAY 31 2013

OKZ004>048-050>052-TXZ083>090-020330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1028 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING HOURS
ACROSS PORTIONS OF CENTRAL AND SOUTHEASTERN OKLAHOMA.

LOCATION...
A MODERATE RISK REMAINS ACROSS CENTRAL OKLAHOMA SOUTHEAST
OF A LINE FROM CUSHING TO TUTTLE...EAST OF A LINE FROM
TUTTLE TO WAYNE...AND NORTH OF A LINE FROM WAYNE TO CALVIN.
THE OKLAHOMA CITY METRO AREA IS IN THE MODERATE RISK AREA.

THE SLIGHT RISK IS OUTSIDE THE MODERATE RISK...EAST OF A
BLACKWELL TO BURNS FLAT TO ALTUS...AND NORTH OF AN ALTUS TO
MARIETTA TO DURANT LINE.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...

HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS OF 70 MPH...
HEAVY RAINFALL RESULTING IN FLASH FLOODING.

THE TORNADO THREAT HAS DECREASED...HOWEVER THEY CANNOT BE RULLED
OUT.

TIMING...
SEVERE STORMS WILL PERSIST ACROSS CENTRAL AND NORTHEASTERN OKLAHOMA
THROUGH THE OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND EASTERN OKLAHOMA SHOULD CONTINUE SEVERE WEATHER
OPERATIONS THROUGH THE EVENING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT. THE SEVERE THREAT WILL SLOWLY SHIFT EASTWARD THROUGH
MIDNGHT AS STORMS CONTINUE TO MERGE INTO A CLUSTER AND SLOWLY SHIFT ACROSS
EAST CENTRAL AND PORTIONS OF SOUTHEASTERN OKLAHOMA.

THE PRIMARY SEVERE THREAT OVER THE NEXT 4 TO 6 HOURS WILL BE DAMAGING WIND...
LARGE HAIL...HEAVY RAINFALL AND FLASH FLOODING. THE OVERALL TORNADO THREAT
WILL CONTINUE TO DIMINSH THROUGH MIDNIGHT. THUNDERSTORMS WILL CONTINUE
AFTER MIDNIGHT TONIGHT...MAINLY ACROSS THE CENTRAL AND EASTERN PART OF
OKLAHOMA...THOUGH THE SEVERE POTENTIAL WILL SLOWLY DIMINISH THROUGHOUT
THE NIGHT AND EARLY SATURDAY MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEAD TO SIGNIFICANT FLASH FLOODING ACROSS THE OKLAHOMA
CITY METRO AND PORTIONS OF CENTRAL OKLAHOMA. WITH RAINFALL AMOUNTS OF 3 TO
5 INCHES...THERE ARE REPORTS OF NUMEROUS ROADS CLOSED AND WATER RESCUES.
WITH ALREADY SATURATED GROUND IN SOME AREAS...CONTINUED HEAVY RAIN OVERNIGHT
COULD LEAD TO ADDITIONAL FLASH FLOODING. FLASH FLOOD WARNINGS CONTINUE FOR
PORTIONS OF CENTRAL OKLAHOMA THROUGH MIDNIGHT...AND A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR NORTH CENTRAL...CENTRAL AND PORTIONS OF EASTERN
OKLAHOMA THROUGH TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS SATURDAY. THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...
BUT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE.

A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

KURTZ

In the hours before

Local storm report, May 31, 10:37 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1037 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     FLASH FLOOD      OKLAHOMA CITY           35.47N 97.51W
05/31/2013                   OKLAHOMA           OK   BROADCAST MEDIA

            HIGH WATER RESCUE SW 86TH AND WESTERN. TIME ESTIMATED.
            REPORT FROM KFOR.

&&

RBARNES
Local storm report, May 31, 10:52 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             N YUKON                 35.51N 97.75W
05/31/2013  E1.75 INCH       CANADIAN           OK   PUBLIC

1045 PM     HAIL             4 N YUKON               35.57N 97.75W
05/31/2013  E1.25 INCH       CANADIAN           OK   PUBLIC

&&

DW
Local storm report, May 31, 11:35 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             2 SSW CHOCTAW           35.46N 97.28W
05/31/2013  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            EAST RENO AND NORTH HENNEY RD

1127 PM     HAIL             1 SSW CHOCTAW           35.47N 97.27W
05/31/2013  E1.25 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            NE 10TH AND N HENNEY RD

&&

DW
Local storm report, May 31, 11:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLASH FLOOD      3 N THE VILLAGE         35.61N 97.56W
05/31/2013                   OKLAHOMA           OK   TRAINED SPOTTER

            FLOODING IN 7300 BLCK OF SHORELINE DR WATER OVER ROADWAY

0500 PM     TSTM WND GST     5 E PONCA CITY          36.71N 97.00W
05/31/2013  E65 MPH          KAY                OK   PUBLIC

0500 PM     HAIL             5 E PONCA CITY          36.71N 97.00W
05/31/2013  E1.00 INCH       KAY                OK   PUBLIC

&&

DW
Special weather statement, May 31, 11:59 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI MAY 31 2013

OKZ017>019-024-025-010530-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-BLAINE OK-CANADIAN OK-
1159 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHERN
OKLAHOMA...SOUTHERN KINGFISHER...SOUTHERN BLAINE AND NORTHERN
CANADIAN COUNTIES UNTIL 1230 AM CDT...

AT 1154 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BRIDGEPORT TO 6 MILES SOUTHEAST OF OKARCHE
TO 3 MILES WEST OF ARCADIA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLASH FLOODING...

LOCATIONS IMPACTED INCLUDE...
EDMOND...CONCHO...PIEDMONT...GEARY...OKARCHE...CASHION...ARCADIA...
GREENFIELD...NAVINA AND SEWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3577 9714 3558 9734 3562 9859 3583 9836
      3584 9745
TIME...MOT...LOC 0454Z 257DEG 25KT 3564 9846 3568 9788 3565 9739

11
Special weather statement, Jun 1, 12:46 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SAT JUN 1 2013

OKZ018-024-010630-
KINGFISHER OK-CANADIAN OK-
1246 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINGFISHER AND
NORTHERN CANADIAN COUNTIES UNTIL 130 AM CDT...

AT 1245 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE...
MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3586 9769 3559 9768 3556 9810 3577 9804
TIME...MOT...LOC 0545Z 255DEG 42KT 3571 9795

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:13 PM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
May 31, 7:16 PM CDTSevere Thunderstorm WarningOUNKay29 min
May 31, 7:23 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain37 min
May 31, 7:32 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma28 min
May 31, 7:39 PM CDTTornado WarningOUNCleveland, Oklahoma51 min
May 31, 7:40 PM CDTTornado WarningOUNCaddo, Canadian, Grady35 min
May 31, 8:02 PM CDTTornado WarningOUNCleveland, McClain28 min
May 31, 8:10 PM CDTTornado WarningOUNCleveland, Oklahoma, Pottawatomie50 min
May 31, 8:15 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma, Pottawatomie60 min
May 31, 8:36 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma and 1 more4 hr
May 31, 8:42 PM CDTSpecial Weather StatementOUNLincoln33 min
May 31, 8:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole46 min
May 31, 9:12 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more78 min
May 31, 9:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more50 min
May 31, 10:09 PM CDTRiver Flood WarningOUNCanadian, Oklahoma10 hr
May 31, 10:09 PM CDTRiver Flood WarningOUNOklahoma51 hr
May 31, 10:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma56 min
May 31, 10:33 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole42 min
May 31, 10:36 PM CDTSpecial Weather StatementOUNPottawatomie24 min
May 31, 11:01 PM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
May 31, 11:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma, Pottawatomie and 1 more50 min
May 31, 11:13 PM CDTSevere Thunderstorm WarningOUNHughes32 min
May 31, 11:56 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole49 min
May 31, 11:57 PM CDTSevere Thunderstorm WarningOUNHughes48 min
May 31, 11:59 PM CDTSpecial Weather StatementOUNCanadian31 min
Jun 1, 12:06 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher39 min
Jun 1, 12:18 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain4 hr
Jun 1, 12:46 AM CDTSpecial Weather StatementOUNCanadian44 min
Jun 1, 12:57 AM CDTRiver Flood WarningOUNPottawatomie, Seminole26 hr
Jun 1, 1:07 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma38 min
Jun 1, 1:17 AM CDTSpecial Weather StatementOUNLincoln43 min
Jun 1, 1:59 AM CDTSpecial Weather StatementOUNLincoln31 min
Jun 1, 2:00 AM CDTRiver Flood WarningOUNCanadian7 hr
Jun 1, 2:31 AM CDTFlash Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma4 hr
Jun 1, 2:37 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher53 min
Jun 1, 2:39 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie60 hr
Jun 1, 2:41 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 1, 4:13 AM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole3 hr
Jun 1, 4:53 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie, Seminole112 min
Jun 1, 6:20 AM CDTAreal Flood AdvisoryOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more115 min
Jun 1, 7:37 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more5 hr
Jun 1, 8:34 AM CDTFlash Flood WarningOUNAtoka3 hr
Jun 1, 8:45 AM CDTRiver Flood WarningOUNPottawatomie45 hr
Jun 1, 8:53 AM CDTRiver Flood WarningOUNHughes12 hr
Jun 1, 9:52 AM CDTRiver Flood WarningOUNCanadian, Oklahoma17 hr
Jun 1, 9:52 AM CDTRiver Flood WarningOUNCanadian, Logan, Oklahoma28 hr
Jun 1, 12:23 PM CDTRiver Flood WarningOUNLogan32 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.